# SDR 2005FA0000483

- Difficulty date: January 19, 2005
- Submitted: January 19, 2005
- Operation: General aviation
- Aircraft: N6RX
- Make and model: Chris A-1
- Aircraft serial: 1053
- Aircraft time: 395 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE ANNUAL INSPECTION DISCOVERED THE LEFT LOWER WING REAR SPAR ATTACHMENT AFT FITTING CRACKED.  THIS INSPECTION IS REQUIRED EA 50 HOURS BY AD 96-12-03R2 AND MANUFACTURES SERVICE BULLETIN 25.  SERVICE BULLETIN 25 INDICATES THE REPAIR PROCEDURE FOR PITTS S2 & S1 SERIES AIRCRAFT.  THIS SERVICE BULLETIN AND THE REPAIR PROCEDURES WILL NOT WORK ON THE S1 AIRCRAFT.  THE PARTS INDICATED IN SERVICE BULLETIN 25 WILL NOT WORK ON THE S1 AIRCRAFT.  CONTACTED AVIAT AIRCRAFT, THAT HAVE NOT BEEN RESPONSIVE TO THE PROBLEM, NEED APPROVED REPAIR PROCEDURE FOR THIS PROBLEM.PHONE 740.494.2554
